Robust regression smoothing for dependent observations
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 345-354
Printed June 1, 2004
Tae Yoon Kim, Gyu Moon Song, Jang Han Kim
Keimyung University, Keimyung University, Keimyung University
Abstract : Boente and Fraiman \cite{1989b} studied robust nonparametric estimators for regression or autoregression problems when the observations exhibit serial dependence. They established strong consistency of two families of $M$-type robust equivariant estimators for $\phi$-mixing processes. In this paper we extend their results to weaker $\alpha$-mixing processes.
Keywords : Robust nonparametric regression, strong consistency, $\alpha$-mixing sequence
MSC numbers : 62M10, 62G07
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd